# SDR ASAA0440068

- Difficulty date: March 3, 2004
- Submitted: May 11, 2004
- Operation: Air carrier
- Aircraft: N767AS
- Make and model: Boeing 737-4Q8
- Aircraft serial: 27081
- System (JASC): 5314 · Fuselage Main, Keel
- Part: Keelbeam
- Part number: 65458661197
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

GYR - RIGHT KEEL BEAM CHORD AT STATION 502 HAS CORROSION.  REPAIRED KEEL BEAM AT STATION 502.  (M)
